Feeling sick and ready to give up!

Discussion in 'Lighter Life Forum' started by tipsy_tammy, 6 June 2007 Social URL.

  1. tipsy_tammy

    tipsy_tammy Member

    Hi All

    I have been lurking for a while and i thought its about time got your advice.

    I have been on LL for a week now and on the pop in i had lost 4lbs which is great. i was doing so well for the first 4 days but now when ever i drink a shake or soup im feeling like i need to be sick and i just had one now and i was (sorry if TMI) i just dont know what to do. i have my WI tonight so will speak to LLC about this but i just wanted to know if anyone else has experienced anything like this.

    Also i was ill over the weekend and the beginning of this week with my asthma with ended with a trip to A&E on Sunday night.

    So for the last 3 days i have been have a small meal in the evening mainly chicken as one i can keep the shakes or soups down and the other reason being in on steroids and im starving!!

    Advice need please


  2. Avatar

    MiniMins.com Matched Content

  3. Eileen

    Eileen likes posting.

    Slimming world.
    hi tammy im sorry to hear you,ve not been well, i think thats a lot to do with why the packs are making you feel this way.I had tonsillitus last week & the packs were making me feel sick also the water.But as soon as i was feeling well again im fine with them, also its only week 1 its all new & takes a bit of getting used too. see what your llc says tonight, if it was me i would give it a bit longer.
    Good luck tell us how you get on.
  4. Maintainer

    Maintainer ** Chief WITCH **

    Start Weight:
    Current Weight:
    Goal Weight:
    Self devised
    If you're on steroids, don't you need to take them with food? Could it be for this reason that you're feeling ill? I think you ought to consult your GP...
  5. SoonBeSlim... It'sTrue!

    SoonBeSlim... It'sTrue! Full Member

    Lighter Life

    I am not sure about the steriods so agree speak to your GP.

    However a friend of mine in the first week was sick many times, had dark circles around her eyes and generally wonderd if it was worth carrying on as she felt so rough.

    She got through the first week and has been ok since and has lots loads of weight.

    Keep going if you can, but spek to your GP about whether you need food during your medication

    Take Care

Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page